|
Issue |
Title |
|
Vol 29, No 2 (2014) |
Existence and Stability Results for Impulsive Integro-DifferentialEquations |
Abstract
PDF
|
Zeng Lin, Wei Wei, JinRong Wang |
|
Vol. 37, No 1 (2022) |
EXISTENCE AND ULAM STABILITY OF SOLUTIONS FOR NONLINEAR CAPUTO-HADAMARD FRACTIONAL DIFFERENTIAL EQUATIONS INVOLVING TWO FRACTIONAL ORDERS |
Abstract
PDF
|
Abdelkader Saadi, Mohamed Houas |
|
Vol. 38, No 1 (2023) |
EXISTENCE AND UNIQUENESS OF SOLUTION OF DIFFERENTIAL EQUATION OF FRACTIONAL ORDER VIA S-ITERATION |
Abstract
PDF
|
Haribhau L. Tidke, Gajanan S. Patil, Rupesh T. More |
|
Vol. 37, No 1 (2022) |
EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR FRACTIONAL RELAXATION INTEGRO-DIFFERENTIAL EQUATIONS WITH BOUNDARY CONDITIONS |
Abstract
PDF
|
Adel Lachouri, Abdelouaheb Ardjouni, Ahcene Djoudi |
|
Vol. 34, No 1 (2019) |
Existence and uniqueness of solutions to a first-order differential equation via fixed point theorem in orthogonal metric space |
Abstract
PDF
|
Madjid Eshaghi Gordji, Hasti Habibi |
|
Vol. 35, No 3 (2020) |
EXISTENCE AND UNIQUENESS RESULTS FOR A COUPLED SYSTEM OF HADAMARD FRACTIONAL DIFFERENTIAL EQUATIONS WITH MULTI-POINT BOUNDARY CONDITIONS |
Abstract
PDF
|
Mohamed Houas, Khellaf Ould Melha |
|
Vol 29, No 1 (2014) |
Existence of global solutions for a system of reaction-diffusion equations having a full matrix |
Abstract
PDF
|
Khaled Boukerrioua |
|
Vol. 32, No 3 (2017) |
EXISTENCE OF N(k)-QUASI EINSTEIN MANIFOLDS |
Abstract
PDF
|
Sudhakar Kumar Chaubey |
|
Vol. 33, No 1 (2018) |
EXISTENCE OF SOLUTIONS FOR NONLINEAR IMPULSIVE DYNAMIC EQUATIONS ON A TIME SCALE |
Abstract
PDF
|
Abdelouaheb Ardjouni, Ahcene Djoudi |
|
Vol. 39, No 4 (2024) |
EXISTENCE RESULT FOR A COUPLED SYSTEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS IN A BANACH ALGEBRA |
Abstract
PDF
|
Hari Mohan Srivastava, Benaouda Hedia |
|
Vol. 37, No 3 (2022) |
EXPONENTIAL GROWTH OF SOLUTIONS FOR A VARIABLE-EXPONENT FOURTH-ORDER VISCOELASTIC EQUATION WITH NONLINEAR BOUNDARY FEEDBACK |
Abstract
PDF
|
Mohammad Shahrouzi |
|
Vol. 34, No 4 (2019) |
FAMILY OF ELLIPTIC CURVES E(p,q): y2=x2-p2x+q2 |
Abstract
PDF
|
Mehrdad Khazali, Hassan Daghigh |
|
Vol. 34, No 4 (2019) |
FAULT-TOLERANT METRIC DIMENSION OF CIRCULANT GRAPHS |
Abstract
PDF
|
Narjes Seyedi, Hamid Reza Maimani |
|
Vol 30, No 4 (2015) |
FEKETE-SZEGO PROBLEM FOR CONCAVE UNIVALENT FUNCTIONS ASSOCIATED WITH FOX-WRIGHT'S GENERALIZED HYPERGEOMETRIC FUNCTIONS |
Abstract
PDF
|
Thomas Rosy, S. Sumil Varma, Gangadharan Murugusundaramoorthy |
|
Vol 30, No 4 (2015) |
FINSLER SPACE SUBJECTED TO A KROPINA CHANGE WITH AN h-VECTOR |
Abstract
PDF
|
Manish Kumar Gupta, Paras Nath Pandey |
|
Vol. 34, No 2 (2019) |
FIXED POINT OF MULTIVALUED CONTRACTIONS IN ORTHOGONAL MODULAR METRIC SPACES |
Abstract
PDF
|
Hoda Hosseini, Majid Eshaghi Gordji |
|
Vol. 37, No 3 (2022) |
FIXED POINT RESULTS FOR (α − β)-ADMISSIBLE ALMOST z-CONTRACTIONS IN METRIC-LIKE SPACE VIA SIMULATION FUNCTION |
Abstract
PDF
|
Archana Dewangan, Anil Kumar Dubey, Urmila Mishra, R P Dubey |
|
Vol. 36, No 2 (2021) |
FIXED POINT RESULTS IN COMPLEX VALUED METRIC SPACES WITH AN APPLICATION |
Abstract
PDF
|
Rashwan A. Rashwan, Hasanen A. Hammad, Liliana Guran |
|
Vol. 37, No 5 (2022) |
FIXED POINT SETS OF SELF-MAPPINGS WITH A GEOMETRIC VIEWPOINT |
Abstract
PDF
|
Ufuk Çelik, Nihal Özgür |
|
Vol. 35, No 2 (2020) |
FIXED POINT THEOREMS FOR SUBSEQUENTIALLY MULTI-VALUED F_\delta -CONTRACTIONS IN METRIC SPACES |
Abstract
PDF
|
Said Beloul, Heddi Kaddouri |
|
Vol 31, No 5 (2016) |
FIXED POINT THEOREMS FOR TWO PAIRS OF MAPPINGS IN PARTIAL METRIC SPACES |
Abstract
PDF
|
Valeriu Popa, Alina-Mihaela Patriciu |
|
Vol. 32, No 3 (2017) |
FIXED POINT THEOREMS USING (CLCS) PROPERTY IN COMPLEX VALUED $b$-METRIC SPACES |
Abstract
PDF
|
Rohit Kumar Verma |
|
Vol. 35, No 3 (2020) |
FIXED POINT THEOREMS USING IMPLICIT RELATION IN PARTIAL METRIC SPACES |
Abstract
PDF
|
Gurucharan Singh Saluja |
|
Vol. 32, No 1 (2017) |
FIXED POINTS AND STABILITY OF A CLASS OF NONLINEAR DELAY INTEGRO-DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS |
Abstract
PDF
|
Hocine Gabsi, Abdelouaheb Ardjouni, Ahcene Djoudi |
|
Vol. 39, No 4 (2024) |
FIXED POINTS FOR FG(ξ; λ; θ)-GENERALIZED CONTRACTION WITH CG-CLASS FUNCTIONS IN bv(s)-METRIC SPACES |
Abstract
PDF
|
Leta Bekere Kumssa |
|
201 - 225 of 725 Items |
<< < 4 5 6 7 8 9 10 11 12 13 > >> |